`a`
Related Articles
1

Multiple positive solutions for Schrödinger-Poisson system in $\mathbb{R}^{3}$ involving concave-convex nonlinearities with critical exponent

Communications on Pure and Applied Analysis  Volume 16, Issue 5, Pages : 1587 - 1602, 2017

Miao-Miao Li - (email), Chun-Lei Tang - (email)

 Abstract       References       Full Text      Related Articles

2

Semilinear nonlocal elliptic equations with critical and supercritical exponents

Communications on Pure and Applied Analysis  Volume 16, Issue 5, Pages : 1741 - 1766, 2017

Mousomi Bhakta - (email), Debangana Mukherjee - (email)

 Abstract       References       Full Text      Related Articles

3

Positive ground state solutions for a quasilinear elliptic equation with critical exponent

Discrete and Continuous Dynamical Systems  Volume 37, Issue 8, Pages : 4213 - 4230, 2017

Yinbin Deng - (email), Wentao Huang - (email)

 Abstract       References       Full Text      Related Articles

4

Singular periodic solutions for the $p$-Laplacian in a punctured domain

Communications on Pure and Applied Analysis  Volume 16, Issue 2, Pages : 373 - 392, 2017

Shanming Ji - (email), Yutian Li - (email), Rui Huang - (email), Jingxue Yin - (email)

 Abstract       References       Full Text      Related Articles

5

Equipartition of energy for nonautonomous wave equations

Discrete and Continuous Dynamical Systems - Series S  Volume 10, Issue 1, Pages : 75 - 85, 2016

Gisèle Ruiz Goldstein - (email), Jerome A. Goldstein - (email), Fabiana Travessini De Cezaro - (email)

 Abstract       References       Full Text      Related Articles

6

Random attractor for stochastic non-autonomous damped wave equation with critical exponent

Discrete and Continuous Dynamical Systems  Volume 37, Issue 1, Pages : 545 - 573, 2016

Zhaojuan Wang - (email), Shengfan Zhou - (email)

 Abstract       References       Full Text      Related Articles

7

Bound state solutions of Schrödinger-Poisson system with critical exponent

Discrete and Continuous Dynamical Systems  Volume 37, Issue 1, Pages : 605 - 625, 2016

Xu Zhang - (email), Shiwang Ma - (email), Qilin Xie - (email)

 Abstract       References       Full Text      Related Articles

8

Infinitely many non-radial solutions for the prescribed curvature problem of fractional operator

Discrete and Continuous Dynamical Systems  Volume 36, Issue 12, Pages : 6873 - 6898, 2016

Yuxia Guo - (email), Jianjun Nie - (email)

 Abstract       References       Full Text      Related Articles

9

Stabilization of the wave equation with interior input delay and mixed Neumann-Dirichlet boundary

Discrete and Continuous Dynamical Systems - Series B  Volume 21, Issue 8, Pages : 2491 - 2507, 2016

Yanni Guo - (email), Genqi Xu - (email), Yansha Guo - (email)

 Abstract       References       Full Text      Related Articles

10

Positive solutions of Kirchhoff type problem with singular and critical nonlinearities in dimension four

Communications on Pure and Applied Analysis  Volume 15, Issue 5, Pages : 1841 - 1856, 2016

Rui-Qi Liu - (email), Chun-Lei Tang - (email), Jia-Feng Liao - (email), Xing-Ping Wu - (email)

 Abstract       References       Full Text      Related Articles

11

Positive solutions of perturbed elliptic problems involving Hardy potential and critical Sobolev exponent

Discrete and Continuous Dynamical Systems - Series B  Volume 21, Issue 6, Pages : 1999 - 2009, 2016

Jing Zhang - (email), Shiwang Ma - (email)

 Abstract       References       Full Text      Related Articles

12

The lifespan of solutions to semilinear damped wave equations in one space dimension

Communications on Pure and Applied Analysis  Volume 15, Issue 4, Pages : 1265 - 1283, 2016

Kyouhei Wakasa - (email)

 Abstract       References       Full Text      Related Articles

13

Soliton solutions for a quasilinear Schrödinger equation with critical exponent

Communications on Pure and Applied Analysis  Volume 15, Issue 4, Pages : 1309 - 1333, 2016

Wentao Huang - (email), Jianlin Xiang - (email)

 Abstract       References       Full Text      Related Articles

14

A note on a weakly coupled system of structurally damped waves

DCDS Supplements  Volume 2015, Issue special, Pages : 320 - 329, 2015

Marcello D'Abbicco - (email)

 Abstract       References       Full Text      Related Articles      

15

Multi-bump solutions for Schrödinger equation involving critical growth and potential wells

Discrete and Continuous Dynamical Systems  Volume 35, Issue 8, Pages : 3393 - 3415, 2015

Yuxia Guo - (email), Zhongwei Tang - (email)

 Abstract       References       Full Text      Related Articles

16

Nodal solutions of 2-D critical nonlinear Schrödinger equations with potentials vanishing at infinity

Discrete and Continuous Dynamical Systems  Volume 35, Issue 7, Pages : 2921 - 2948, 2015

Mingwen Fei - (email), Huicheng Yin - (email)

 Abstract       References       Full Text      Related Articles

17

Trace Hardy--Sobolev--Maz'ya inequalities for the half fractional Laplacian

Communications on Pure and Applied Analysis  Volume 14, Issue 2, Pages : 373 - 382, 2014

Stathis Filippas - (email), Luisa Moschini - (email), Achilles Tertikas - (email)

 Abstract       References       Full Text      Related Articles

18

Infinitely many sign-changing solutions for the Brézis-Nirenberg problem

Communications on Pure and Applied Analysis  Volume 13, Issue 6, Pages : 2317 - 2330, 2014

Jijiang Sun - (email), Shiwang Ma - (email)

 Abstract       References       Full Text      Related Articles

19

Errata: Regular solutions of wave equations with super-critical sources and exponential-to-logarithmic damping

Evolution Equations and Control Theory  Volume 3, Issue 2, Pages : 349 - 354, 2014

Lorena Bociu - (email), Petronela Radu - (email), Daniel Toundykov - (email)

 Abstract       References       Full Text      Related Articles

20

Hyperbolic quenching problem with damping in the micro-electro mechanical system device

Discrete and Continuous Dynamical Systems - Series B  Volume 19, Issue 2, Pages : 419 - 434, 2014

Jong-Shenq Guo - (email), Bo-Chih Huang - (email)

 Abstract       References       Full Text      Related Articles

21

Multiple equilibrium points in global attractor for the weakly damped wave equation with critical exponent

Discrete and Continuous Dynamical Systems - Series B  Volume 19, Issue 1, Pages : 217 - 230, 2013

Fengjuan Meng - (email), Chengkui Zhong - (email)

 Abstract       References       Full Text      Related Articles

22

Positive solutions of nonhomogeneous fractional Laplacian problem with critical exponent

Communications on Pure and Applied Analysis  Volume 13, Issue 2, Pages : 567 - 584, 2013

Xudong Shang - (email), Jihui Zhang - (email), Yang Yang - (email)

 Abstract       References       Full Text      Related Articles

23

Growth of quotients of groups acting by isometries on Gromov-hyperbolic spaces

Journal of Modern Dynamics  Volume 7, Issue 2, Pages : 269 - 290, 2013

Stéphane Sabourau - (email)

 Abstract       References       Full Text      Related Articles

24

Infinitely many radial solutions to elliptic systems involving critical exponents

Discrete and Continuous Dynamical Systems  Volume 34, Issue 2, Pages : 461 - 475, 2013

Yinbin Deng - (email), Shuangjie Peng - (email), Li Wang - (email)

 Abstract       References       Full Text      Related Articles

25

Existence and multiplicity of solutions for Kirchhoff type problem with critical exponent

Communications on Pure and Applied Analysis  Volume 12, Issue 6, Pages : 2773 - 2786, 2013

Qi-Lin Xie - (email), Xing-Ping Wu - (email), Chun-Lei Tang - (email)

 Abstract       References       Full Text      Related Articles

26

Regular solutions of wave equations with super-critical sources and exponential-to-logarithmic damping

Evolution Equations and Control Theory  Volume 2, Issue 2, Pages : 255 - 279, 2013

Lorena Bociu - (email), Petronela Radu - (email), Daniel Toundykov - (email)

 Abstract       References       Full Text      Related Articles

27

Homogenization of pinning conditions on periodic networks

Networks and Heterogeneous Media  Volume 7, Issue 3, Pages : 543 - 582, 2012

Laura Sigalotti - (email)

 Abstract       References       Full Text      Related Articles

28

Positive solutions for non local elliptic problems

Discrete and Continuous Dynamical Systems  Volume 33, Issue 2, Pages : 837 - 859, 2012

Jinggang Tan - (email)

 Abstract       References       Full Text      Related Articles

29

On vector solutions for coupled nonlinear Schrödinger equations with critical exponents

Communications on Pure and Applied Analysis  Volume 12, Issue 3, Pages : 1259 - 1277, 2012

Seunghyeok Kim - (email)

 Abstract       References       Full Text      Related Articles

30

Semilinear elliptic systems involving multiple critical exponents and singularities in $\mathbb{R}^N$

Discrete and Continuous Dynamical Systems  Volume 32, Issue 12, Pages : 4247 - 4263, 2012

Dongsheng Kang - (email), Fen Yang - (email)

 Abstract       References       Full Text      Related Articles

31

Asymptotic behavior of singular solutions for a semilinear parabolic equation

Discrete and Continuous Dynamical Systems  Volume 32, Issue 11, Pages : 4027 - 4043, 2012

Shota Sato - (email), Eiji Yanagida - (email)

 Abstract       References       Full Text      Related Articles

32

Appearance of anomalous singularities in a semilinear parabolic equation

Communications on Pure and Applied Analysis  Volume 11, Issue 1, Pages : 387 - 405, 2011

Shota Sato - (email), Eiji Yanagida - (email)

 Abstract       References       Full Text      Related Articles

33

Attractors for autonomous and nonautonomous 3D Navier-Stokes-Voight equations

Discrete and Continuous Dynamical Systems - Series B  Volume 16, Issue 3, Pages : 985 - 1002, 2011

Gaocheng Yue - (email), Chengkui Zhong - (email)

 Abstract       References       Full Text      Related Articles

34

Solutions of a pure critical exponent problem involving the half-laplacian in annular-shaped domains

Communications on Pure and Applied Analysis  Volume 10, Issue 6, Pages : 1645 - 1662, 2011

Antonio Capella - (email)

 Abstract       References       Full Text      Related Articles

35

Blow-up at space infinity of a solution with a moving singularity for a semilinear parabolic equation

Communications on Pure and Applied Analysis  Volume 10, Issue 4, Pages : 1225 - 1237, 2011

Shota Sato - (email)

 Abstract       References       Full Text      Related Articles

36

Robust exponential attractors for non-autonomous equations with memory

Communications on Pure and Applied Analysis  Volume 10, Issue 3, Pages : 885 - 915, 2010

Peter E. Kloeden - (email), José Real - (email), Chunyou Sun - (email)

 Abstract       References       Full Text      Related Articles

37

Positive solutions to a linearly perturbed critical growth biharmonic problem

Discrete and Continuous Dynamical Systems - Series S  Volume 4, Issue 4, Pages : 809 - 823, 2010

Elvise Berchio - (email), Filippo Gazzola - (email)

 Abstract       References       Full Text      Related Articles

38

Singular backward self-similar solutions of a semilinear parabolic equation

Discrete and Continuous Dynamical Systems - Series S  Volume 4, Issue 4, Pages : 897 - 906, 2010

Shota Sato - (email), Eiji Yanagida - (email)

 Abstract       References       Full Text      Related Articles

39

Boundedness and a priori estimates of solutions to elliptic systems with Dirichlet-Neumann boundary conditions

Communications on Pure and Applied Analysis  Volume 9, Issue 3, Pages : 731 - 740, 2010

Sándor Kelemen - (email), Pavol Quittner - (email)

 Abstract       Full Text      Related Articles

40

Forward self-similar solution with a moving singularity for a semilinear parabolic equation

Discrete and Continuous Dynamical Systems  Volume 26, Issue 1, Pages : 313 - 331, 2009

Shota Sato - (email), Eiji Yanagida - (email)

 Abstract       Full Text      Related Articles

41

Existence of weak solutions to the Cauchy problem of a semilinear wave equation with supercritical interior source and damping

DCDS Supplements  Volume 2009, Issue Special, Pages : 60 - 71, 2009

Lorena Bociu - (email), Petronela Radu - (email)

 Abstract       Full Text      Related Articles      

42

Long-time dynamics of a coupled system of nonlinear wave and thermoelastic plate equations

Discrete and Continuous Dynamical Systems  Volume 22, Issue 3, Pages : 557 - 586, 2008

Francesca Bucci - (email), Igor Chueshov - (email)

 Abstract       Full Text      Related Articles

43

Long-time behaviour of wave equations with nonlinear interior damping

Discrete and Continuous Dynamical Systems  Volume 21, Issue 4, Pages : 1185 - 1198, 2008

A. Kh. Khanmamedov - (email)

 Abstract       Full Text      Related Articles

44

Compact uniform attractors for dissipative non-autonomous lattice dynamical systems

Communications on Pure and Applied Analysis  Volume 6, Issue 4, Pages : 1087 - 1111, 2007

Xinyuan Liao - (email), Caidi Zhao - (email), Shengfan Zhou - (email)

 Abstract       Full Text      Related Articles

45

Mountain pass solutions to semilinear problems with critical nonlinearity

DCDS Supplements  Volume 2007, Issue Special, Pages : 912 - 919, 2007

Ian Schindler - (email), Kyril Tintarev - (email)

 Abstract       Full Text      Related Articles      

46

Positive solutions of elliptic equations with a critical oscillatory nonlinearity

DCDS Supplements  Volume 2007, Issue Special, Pages : 974 - 981, 2007

Kyril Tintarev - (email)

 Abstract       Full Text      Related Articles      

47

Existence of periodic solution for a class of systems involving nonlinear wave equations

Communications on Pure and Applied Analysis  Volume 4, Issue 3, Pages : 487 - 498, 2005

Claudianor O. Alves - (email)

 Abstract       Full Text      Related Articles

48

Decoupling techniques for wave equations with dynamic boundary conditions

Discrete and Continuous Dynamical Systems  Volume 12, Issue 4, Pages : 761 - 772, 2005

V. Casarino - (email), K.-J. Engel - (email), G. Nickel - (email), S. Piazzera - (email)

 Abstract       Full Text      Related Articles

49

Asymptotic behaviour for wave equations with memory in a noncylindrical domains

Communications on Pure and Applied Analysis  Volume 2, Issue 4, Pages : 511 - 520, 2003

Jorge Ferreira - (email), Mauro De Lima Santos - (email)

 Abstract       Full Text      Related Articles

50

Global existence and asymptotic behavior of small solutions for semilinear dissipative wave equations

Discrete and Continuous Dynamical Systems  Volume 9, Issue 3, Pages : 651 - 662, 2003

Kosuke Ono - (email)

 Abstract       Full Text      Related Articles

51

A sharp Sobolev inequality on Riemannian manifolds

Communications on Pure and Applied Analysis  Volume 2, Issue 1, Pages : 1 - 31, 2002

YanYan Li - (email), Tonia Ricciardi - (email)

 Abstract       Full Text      Related Articles

52

Linking type solutions for elliptic equations with indefinite nonlinearities up to the critical growth

Discrete and Continuous Dynamical Systems  Volume 7, Issue 4, Pages : 703 - 718, 2001

M. Grossi - (email), P. Magrone - (email), M. Matzeu - (email)

 Abstract       Full Text      Related Articles

53

Uniform inertial sets for damped wave equations

Discrete and Continuous Dynamical Systems  Volume 6, Issue 2, Pages : 393 - 418, 2000

P. Fabrie - (email), C. Galusinski - (email), A. Miranville - (email)

 Abstract       Full Text      Related Articles

54

More results on the decay of solutions to nonlinear, dispersive wave equations

Discrete and Continuous Dynamical Systems  Volume 1, Issue 2, Pages : 151 - 193, 1995

Jerry L. Bona - (email), Laihan Luo - (email)

 Abstract       Full Text      Related Articles

55

The incipient infinite cluster in high-dimensional percolation

Electronic Research Announcements of the AMS  Volume 4, Issue 0, Pages : 48 - 55,

 Abstract       Full Text      Related Articles